# SDR FDEA202210302876

- Difficulty date: October 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680 Rbl2-28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROISON ON EXISTING REPAIR  DOUBLER ON DECK PLATE LOCATED AT STA 1680   RBL 2-RBL 28 REPLACED DAMAGED REPAIR WITH NEW PER SRM  53-60-51-2R, REPAIR 2, ALTERNATIVE I, FIG 201
